# SDR DALA2022090205899

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 MIGRATED INB. BUSHING ON RH PYLON FITTING ( UPPER LINK FWD END) AT NAC STA 163. CORRECTIVE ACTION: SUMMARY OF NRC 00322: BUSHINGS (2 EAS) OF ATTACH FITTING AT RH PYLON WERE REPLACED PER B757-200 SRM. (2387686)
